# SDR AALA201808249012

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 13,058 hours, 3,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATIONS CYLINDER PRESSURE WAS LOW,  400 PSI AT 81 DEGREES FARENHEIT.   SERVICED THE CYLINDER IAW AMM 52-10-00.
